# SDR MASA200600327

- Difficulty date: February 3, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 724 hours, 548 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Connector
- Condition: Dirty
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RADIO ALTIMETER INOP.  MAINTENANCE CLEANED RAD ALT ANTENNA CONNECTOR.  OPS CHECK GOOD.
